# SDR QXEA2016031400178

- Difficulty date: March 3, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N450QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4452
- Aircraft time: 5,806 hours, 6,181 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 85339512101
- Condition: Corroded
- Location: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER EDGE BEAM FOUND CORRODED.  REMOVED AND REPLACED IAW SRM 51-40-07, SRM 51-42-75, SRM 51-41-05, AND 51-42-45.
